# SDR DALA2023070505393

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA Y=200 LBL=6 WAS FOUND CORRODED OUT OF LIMITS AT PAX CABIN (W1). SUMMARY OF NRC 00678: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=200 LBL=6 TO RBL=6 WAS REPLACED PER B-717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2849660)
